IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Tomoki Yoshihisa (Osaka Univ.)
Vice Chair Toru Kondo (Hiroshima Univ.), Yuichiro Hei (KDDI Research), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Kenji Ohira (Osaka Univ.), Ryohei Banno (Kogakuin Univ.), Toshiki Watanabe (NEC)
Assistant Daisuke Kotani (Kyoto Univ.), Ryo Nakamurai (Fukuoka Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.)

Conference Date Fri, Oct 15, 2021 10:00 - 17:30
Topics Network R&D Testbed Operation and Utilization, etc. (cosponsored by ADVNET
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IA.
Information on online conference This workshop will be held online. Information on the online conference, e.g., a video conference link, will be sent by email around three days before the workshop day if you pay the Registration fee, Annual registration fee, or Presentation fee. If you do not receive the information despite your payment, or if you are a student and want to participate for free, please contact us.

Fri, Oct 15 AM  Opening
10:00 - 10:05
  10:00-10:05 Opening address ( 5 min. )
Fri, Oct 15 AM  Recent Reports of Research&Educational Network Infrastructure
10:05 - 11:45
(1) 10:05-11:45 ・NICT Test-bed Update, Fumihide Kojima (NICT)
・SINET Update, Shigeo Urushidani (NII)
・WIDE Update, Hirochika Asai (WIDE)
・APAN-JP Update, Kazunori Konishi (APAN-JP)
  11:45-13:00 Break ( 75 min. )
Fri, Oct 15 PM  Session 1
Chair: Hidehisa Nagano (NICT)
13:00 - 14:40
(2) 13:00-14:40 ADVNET session
  14:40-14:55 Break ( 15 min. )
Fri, Oct 15 PM  Session 2
Chair: Kensuke Fukuda (NII)
14:55 - 16:10
(3) 14:55-16:10 ADVNET session
  16:10-16:25 Break ( 15 min. )
Fri, Oct 15 PM  General Issue
Chair: Yoshifumi Atarashi (ALAXALA Networks)
16:25 - 17:15
(4) 16:25-16:50 A study of scalable IoT data collection method by shared-subscription with MQTT brokers IA2021-26 Ryohei Banno, Toshinori Yoshizawa (Kogakuin Univ.)
(5) 16:50-17:15 Malware Traffic Detection at Certain Time Using IP Flow Information IA2021-27 Seiya Komatsu, Yusei Katsura, Masatoshi Kakiuchi, Ismail Arai, Kazutoshi Fujikawa (NAIST)
Fri, Oct 15 PM  Closing
17:15 - 17:30
  17:15-17:25 ( 10 min. )
  17:25-17:30 Closing address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2021-10-07 10:37:51


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan